RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 6, Pages 727–738 (Mi mz9938)  

This article is cited in 3 scientific papers (total in 4 papers)

Abelian and metabelian groups with regular automorphisms and semiautomorphisms

M. M. Glukhov, S. V. Larin

Krasnoyarsk State Pedagogical Institute

Abstract: In this paper we describe all abelian groups which can be expanded as the direct product of cyclic subgroups which have regular automorphisms of given prime order and also find the necessary and sufficient conditions for the existence of regular semiautomorphisms of prime order for metabelian groups the orders of the elements of which are bounded as a set.

Full text: PDF file (1699 kB)

English version:
Mathematical Notes, 1972, 12:6, 876–881

Bibliographic databases:

UDC: 519.4
Received: 23.07.1971

Citation: M. M. Glukhov, S. V. Larin, “Abelian and metabelian groups with regular automorphisms and semiautomorphisms”, Mat. Zametki, 12:6 (1972), 727–738; Math. Notes, 12:6 (1972), 876–881

Citation in format AMSBIB
\Bibitem{GluLar72}
\by M.~M.~Glukhov, S.~V.~Larin
\paper Abelian and metabelian groups with regular automorphisms and semiautomorphisms
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 6
\pages 727--738
\mathnet{http://mi.mathnet.ru/mz9938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=335653}
\zmath{https://zbmath.org/?q=an:0251.20040}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 6
\pages 876--881
\crossref{https://doi.org/10.1007/BF01156048}


Linking options:
  • http://mi.mathnet.ru/eng/mz9938
  • http://mi.mathnet.ru/eng/mz/v12/i6/p727

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Glukhov, “O metodakh postroeniya sistem ortogonalnykh kvazigrupp s ispolzovaniem grupp”, Matem. vopr. kriptogr., 2:4 (2011), 5–24  mathnet  crossref
    2. A. V. Akishin, “On groups with automorphisms generating recurrent sequences of the maximal period”, Discrete Math. Appl., 25:4 (2015), 187–192  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. V. Akishin, “On groups of even orders with automorphisms generating recurrent sequences of the maximal period”, Discrete Math. Appl., 25:5 (2015), 253–259  mathnet  crossref  crossref  mathscinet  isi  elib
    4. “Glukhov Mikhail Mikhailovich (20.11.1930 – 09.12.2018)”, Diskret. matem., 31:1 (2019), 3–6  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020